# SDR SIMA200415408

- Difficulty date: May 20, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814417
- Condition: Corroded
- Location: Fuselage
- Part time: 13,560 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE UPPER FLANGE OF FRAME 272 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED THE EMERGENCY BATTERY PACK MOUNTING BRACKET TO ACCESS THE REPAIR AREA.  COMLETELY REMOVED THE CORROSION BY CREATING A 2.5 INCH CUTOUT OF THE UPPER FLANGE.  FABRICATD A REPAIR ANGLE AND FILLER AND SHIMS.  REPAIR DONE IAW SAAB SRM, 72LKS 3079 REV 43, 53-70-30 AND STANDARD SRM PRACTICES.  (M)
